# SDR DALA2023011000199

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,160 hours, 8,241 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CORNER FITTING ON FRAME 68 AT STRINGER 23RH AT AFT GALLEY AREA. REPLACED CORNER FITTING ON FRAME 68 AT STRINGER 23RH AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 MEASURE OF CORROSION L= 1.022 IN W=0.665 IN.
